# SDR ASAA2017042720575

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,547 hours, 11,843 cycles
- System (JASC): 7603 · Power Lever
- Part: Brake Assy
- Part number: 254A12906
- Part serial: AC00566
- Condition: Faulty
- Part time: 39,539 hours, 11,835 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENG START, NR 2 START LEVER RAISED TO IDLE, NO FUEL FLOW, ENG VALVE CLOSED ANNUNCIATOR ILLUMINATED BRIGHT ONLY. QRH PROCEDURES ACCOMPLISHED FOR ABORTED START. GROUNDED - YES. NR 2 EEC BITE CK FND MX MESSAGE 73-31552. DID FIM 73-31 TASK 803, NO OTHER MX MESSAGES. HPSOV CK OF CONTROL PWR STEP F (2) IS NML. ENG FUEL SPAR VALVE ELEC CONTROL AND INDICATION TEST IS NML REF AMM 28-22-00-710-801. FIM 80-06 TASK 801 STEP E(1) CK OF NR 2 EEC INPUT DISCRETES IS NML. PUT A/C BACK TO NML CONFIGURATION. START AND RAN NR 2 ENG WITH NO FAULTS. REPLACED NR 2 ENG START BRAKE ASSY M1825 REF AMM 76-11-10. COMPLETED OPS CHECKS REF AMM 76-11-10-420-801-F00 STEP 3 H 1-4. ALL OPS CHECKS NORMAL. DEFECT CLEARED.
